# SDR SWAA061661

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 6,876 hours, 3,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHT AND LENS MISSING.  INSTALLED LIGHT AND LENS PER MM.
